| Catalog Number |
120-400 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
08/01/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported a right side "exchange from textured to smooth breast implants due to the patient¿s concern with the product", and "lump ".Lather healthcare report a right side "rupture" and a bilateral "implant removal from textured to smooth" via mri.Device remains implanted.
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been completed.No deviations or non-conformances noted.Reason for reoperation: rupture.